# SDR DLL19971471

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING L/O, FOUND EMERGENCY LIGHTS, TRACK LIGHTS INOP, RT SIDE FROM 34HJ TO 41HJ.  T-S PER MM.  CLEANED CONNECTOR BEHIND WALL PANEL AT 41HJ, OPS CK OK.
